Show simple item record

dc.contributor.authorDawoud, Noha Mohammed
dc.contributor.authorAyoub, Othman Hadi
dc.contributor.authorEssa, Enas Said
dc.contributor.authorDawoud, Dalia M
dc.date.accessioned2018-12-17T14:36:25Z
dc.date.available2018-12-17T14:36:25Z
dc.date.issued2018-05-18
dc.identifier.citationDawoud , N M , Ayoub , O H , Essa , E S & Dawoud , D M 2018 , ' Myelodysplasia in a psoriasis patient receiving etanercept : Cause or coincidence? ' , Indian journal of dermatology, venereology and leprology , vol. 84 , no. 4 , pp. 463-465 . https://doi.org/10.4103/ijdvl.IJDVL_463_17
dc.identifier.issn0378-6323
dc.identifier.otherPURE: 15062014
dc.identifier.otherPURE UUID: 1efd9f42-28b1-4671-a30c-676630f61891
dc.identifier.otherPubMed: 29770787
dc.identifier.otherScopus: 85049393070
dc.identifier.otherORCID: /0000-0002-2105-1937/work/62751306
dc.identifier.urihttp://hdl.handle.net/2299/20864
dc.format.extent3
dc.language.isoeng
dc.relation.ispartofIndian journal of dermatology, venereology and leprology
dc.subjectDermatology
dc.subjectInfectious Diseases
dc.titleMyelodysplasia in a psoriasis patient receiving etanercept : Cause or coincidence?en
dc.contributor.institutionDepartment of Pharmacy, Pharmacology and Postgraduate Medicine
dc.contributor.institutionSchool of Life and Medical Sciences
dc.contributor.institutionDepartment of Clinical and Pharmaceutical Sciences
dc.description.statusPeer reviewed
dc.identifier.urlhttp://www.scopus.com/inward/record.url?scp=85049393070&partnerID=8YFLogxK
rioxxterms.versionAM
rioxxterms.versionofrecordhttps://doi.org/10.4103/ijdvl.IJDVL_463_17
rioxxterms.typeOther
herts.preservation.rarelyaccessedtrue


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record